Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 5, Number 3

Miscellaneous back pages, Bull. Amer. Math. Soc. (N.S.), Volume 5, Number 3 (1981)
Bull. Amer. Math. Soc. 5 (1981)
More Information
Full-text PDF     Request Permissions
Miscellaneous front pages, Bull. Amer. Math. Soc. (N.S.), Volume 5, Number 3 (1981)
Bull. Amer. Math. Soc. 5 (1981)
More Information
Full-text PDF     Request Permissions
Poincaré recurrence and number theory
Harry Furstenberg.
Bull. Amer. Math. Soc. 5 (1981), 211-234
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 628658
Elliptic operators and the decomposition of tensor fields
Murray Cantor.
Bull. Amer. Math. Soc. 5 (1981), 235-262
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 628659
A matrix free treatment of the problem of Riemann matrices
L. Auslander and R. Tolimieri.
Bull. Amer. Math. Soc. 5 (1981), 263-312
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 628660
Spectral properties of some nonselfadjoint operators
A. G. Ramm.
Bull. Amer. Math. Soc. 5 (1981), 313-315
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 628661
Cyclic elements in some spaces of analytic functions
Boris Korenblum.
Bull. Amer. Math. Soc. 5 (1981), 317-318
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 628662
Corrigendum
Bull. Amer. Math. Soc. 5 (1981), 364
More Information
Full-text PDF     Request Permissions
Author index to Volume 4—5
Bull. Amer. Math. Soc. 5 (1981), 365-368
More Information
Full-text PDF     Request Permissions

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Inequalities: Theory of majorization and its applications, by Albert W. Marshall and Ingram Olkin.
Probability inequalities in multivariate distributions, by Y. L. Tong.
Reviewer: J. H. B. Kemperman
Bull. Amer. Math. Soc. 5 (1981), 319-324
Review information
Full-text PDF
An introduction to nonharmonic Fourier series, by Robert M. Young.
Reviewer: J. R. Higgins
Bull. Amer. Math. Soc. 5 (1981), 324-329
Review information
Full-text PDF
Polynomial identities in ring theory, by Louis Halle Rowen.
Reviewer: Lance W. Small
Bull. Amer. Math. Soc. 5 (1981), 329-330
Review information
Full-text PDF
Function theory in the unit ball of, by Walter Rudin.
Reviewer: Steven G. Krantz
Bull. Amer. Math. Soc. 5 (1981), 331-339
Review information
Full-text PDF
Descriptive set theory, by Yiannis N. Moschovakis.
Reviewer: Thomas Jech
Bull. Amer. Math. Soc. 5 (1981), 339-349
Review information
Full-text PDF
Hopf algebras, by Eiichi Abe.
Reviewer: Moss E. Sweedler
Bull. Amer. Math. Soc. 5 (1981), 349-354
Review information
Full-text PDF
A formal background to mathematics, by R. E. Edwards.
Reviewer: H. B. Griffiths
Bull. Amer. Math. Soc. 5 (1981), 354-358
Review information
Full-text PDF
A first course in rational continuum mechanics,, by C. Truesdell.
Reviewer: Frederick Bloom
Bull. Amer. Math. Soc. 5 (1981), 359-364
Review information
Full-text PDF